Consistency and fluctuation theorems for discrete time structured population models having demographic stochasticity

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

In this paper we prove a consistency theorem (law of large numbers) and a fluctuation theorem (central limit theorem) for structured population processes. The basic assumptions for these theorems are that the individuals have no statistically distinguishing features beyond their class and that the interaction between any two individuals is not too high. We apply these results to density dependent models of Leslie type and to a model for flour beetle dynamics.

Original languageEnglish (US)
Pages (from-to)253-271
Number of pages19
JournalJournal of mathematical biology
Volume41
Issue number3
DOIs
StatePublished - Sep 2000

Keywords

  • Central limit theorem
  • Conditional exchangeability
  • Demographic stochasticity
  • Law of large numbers
  • Structured population models

ASJC Scopus subject areas

  • Modeling and Simulation
  • Agricultural and Biological Sciences (miscellaneous)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Consistency and fluctuation theorems for discrete time structured population models having demographic stochasticity'. Together they form a unique fingerprint.

  • Cite this